# SDR SWAA2017011311149

- Difficulty date: January 5, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 76,551 hours, 63,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT CRACKED AT AFT ROW OF LOWER FASTENER, 41.5 INCHES FROM INBOARD END.      REPAIRED THE SKIN IAW DWG AND SRM.
